Avico Healthcare
Mefenamic Acid (50mg) + Paracetamol (125mg)
Mefvic-P Syrup is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Syrup
Mefvic-P Syrup contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
No common side effects listed.
Mefvic-P Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Mefvic-P Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Your doctor will prescribe the dose based on your child's condition and weight. Follow the prescribed dosing schedule as it ensures safe and complete recovery.
No, altering the dose without consulting a doctor is not recommended. While an increase in dose might lead to toxicity, lowering it suddenly may cause symptoms to return. Consult your doctor if you feel a dose change is needed.
No. The dose needs to be determined by your child's doctor based on their age and weight. Never give any dose of this medicine to anyone without consulting a doctor. Follow your doctor’s instructions carefully for optimal results.
The doctor may recommend continuing Mefvic-P Syrup for days or weeks depending on the severity of illness. You'll notice a decrease in pain and fever, and your child will start feeling better gradually as the course progresses.
Mefvic-P Syrup is generally well-tolerated. However, if your child experiences persistent vomiting, body swelling, decreased urine frequency, allergic reactions, or severe pain from stomach ulcers, seek immediate medical attention.
Store Mefvic-P Syrup at room temperature, in a dry place away from heat and light. Keep the medicine out of reach and sight of children.
Stop giving Mefvic-P Syrup at least 3 to 5 days before the surgery to prevent excessive bleeding. If you have any questions, consult your doctor.
Mefvic-P Syrup might interact with other medications or substances. Tell your doctor about all other medications your child is taking before starting Mefvic-P Syrup and consult them for guidance.